MathSciNet Relay Station
MathSciNet bibliographic data
MR225199 (37 #793) 47.50 (35.00)
Da Prato, G. Semigruppi regolarizzabili. (Italian) Ricerche Mat. 15 1966 223–248.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement